# SDR QMLA2025112420116

- Difficulty date: November 24, 2025
- Submitted: November 24, 2025
- Operation: Air carrier
- Aircraft: N578AM
- Make and model: Bolkms BK117C2
- Aircraft serial: 9578
- Aircraft time: 6,203 hours, 21,063 cycles
- System (JASC): 5350 · Aerodynamic Fairings
- Part: Tail Cone
- Condition: Cracked
- Location: Zone 100
- Part time: 6,203 hours, 21,063 cycles
- Stage of operation: IN
- How discovered: V
- Nature of condition: O
- Precautionary procedure: K

## Discrepancy

CRACKS DISCOVERED IN TAIL CONE STATION 6616 DURING 1600 HOUR INSPECTION. AMC EO 32-5302-EO-2290 PREVIOUSLY COMPLIED WITH.
